| Model Number |
M1000 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Unspecified Heart Problem (4454)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.
Event or Problem Description
It was reported that during an initial implant procedure performed on (b)(6) 2026, biventricular (biv) pacing could not be established intraoperatively following electrode release.The patient was subsequently monitored post-operatively, where intermittent electrode tracking and intermittent biv pacing were observed.Post-anchor threshold testing measured 1.7 v at 0.5 ms; however, complete wise threshold testing could not be performed due to intermittent tracking and intermittent biv pacing.Qrs measurements documented an rv-only qrs duration of 190 ms and a wise biv qrs duration of 135 ms when intermittent biv pacing was achieved.No adverse patient sequelae were reported.